Alert archive / Oklahoma / River Flood Warnings in 2015
River Flood Warning 45, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jun 13, 2015, 3:08 AM CDT for Ottawa County, Oklahoma. It took effect at Jun 13, 2015, 8:03 AM CDT. It was in force for 65 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2015, 3:08 AM CDT (08:08 UTC)
- In effect from
- Jun 13, 2015, 8:03 AM CDT
- Expired
- Jun 16, 2015, 1:00 AM CDT
- In force
- 65 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 101 km from the middle of the area, began a volume at 08:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Commerce (COMO2). The gauge peaked at 17.82 ft at Jun 14, 2015, 6:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
510 WGUS44 KTSA 130808 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 308 AM CDT SAT JUN 13 2015 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-131608- /O.NEW.KTSA.FL.W.0045.150613T1630Z-150616T0600Z/ /COMO2.1.ER.150613T1630Z.150614T1800Z.150616T0000Z.NO/ 308 AM CDT SAT JUN 13 2015 The National Weather Service in Tulsa has issued a * Flood Warning for The Neosho River near Commerce * from this morning to late Monday night, or until the warning is cancelled. * At 2:30 AM Saturday, the stage was 13.54 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage late this morning and continue to rise to near 17.5 feet by early Sunday afternoon. The river is expected to fall below flood stage Monday evening. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
9 follow-up statements
825 WGUS44 KTSA 131304 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 804 AM CDT SAT JUN 13 2015 ...Forecast flooding changed from Minor to Moderate severity for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-132104- /O.EXT.KTSA.FL.W.0045.150613T1303Z-150616T1230Z/ /COMO2.2.ER.150613T1055Z.150614T1800Z.150616T0630Z.NO/ 804 AM CDT SAT JUN 13 2015 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for The Neosho River near Commerce * until Tuesday morning, or until the warning is cancelled. * At 7:30 AM Saturday, the stage was 15.52 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 18.0 feet early Sunday afternoon. The river will fall below flood stage Tuesday before dawn . * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
913 WGUS84 KTSA 131928 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 228 PM CDT SAT JUN 13 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-140328- /O.EXT.KTSA.FL.W.0045.000000T0000Z-150616T0730Z/ /COMO2.2.ER.150613T1055Z.150614T1200Z.150616T0130Z.NO/ 228 PM CDT SAT JUN 13 2015 The Flood Warning continues for The Neosho River near Commerce. * until late Monday night, or until the warning is cancelled. * At 1:30 PM Saturday, the stage was 16.88 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 18.0 feet Sunday morning. The river is expected to fall below flood stage Monday evening. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
341 WGUS84 KTSA 140053 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 753 PM CDT SAT JUN 13 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-140853- /O.EXT.KTSA.FL.W.0045.000000T0000Z-150617T0824Z/ /COMO2.2.ER.150613T1055Z.150614T1800Z.150617T0224Z.NO/ 753 PM CDT SAT JUN 13 2015 ...Flood Warning extended until late Tuesday night...The Flood Warning continues for The Neosho River near Commerce. * until late Tuesday night, or until the warning is cancelled. * At 7:30 PM Saturday, the stage was 17.67 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 18.5 feet early Sunday afternoon. The river is expected to fall below flood stage late Tuesday evening. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
054 WGUS84 KTSA 140748 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 248 AM CDT SUN JUN 14 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-141548- /O.EXT.KTSA.FL.W.0045.000000T0000Z-150616T0824Z/ /COMO2.2.ER.150613T1055Z.150614T1200Z.150616T0224Z.NO/ 248 AM CDT SUN JUN 14 2015 The Flood Warning continues for The Neosho River near Commerce. * until late Monday night, or until the warning is cancelled. * At 2:30 AM Sunday, the stage was 18.30 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 18.4 feet this morning. The river is expected to fall below flood stage late Monday evening. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
979 WGUS84 KTSA 141410 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 910 AM CDT SUN JUN 14 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-142210- /O.EXT.KTSA.FL.W.0045.000000T0000Z-150616T0017Z/ /COMO2.2.ER.150613T1055Z.150614T1200Z.150615T1817Z.NO/ 910 AM CDT SUN JUN 14 2015 The Flood Warning continues for The Neosho River near Commerce. * until Monday evening, or until the warning is cancelled. * At 8:30 AM Sunday, the stage was 18.31 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 18.4 feet this afternoon. The river is expected to fall below flood stage early Monday afternoon. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
188 WGUS84 KTSA 141959 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 259 PM CDT SUN JUN 14 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-150359- /O.EXT.KTSA.FL.W.0045.000000T0000Z-150616T0148Z/ /COMO2.2.ER.150613T1055Z.150614T1200Z.150615T1948Z.NO/ 259 PM CDT SUN JUN 14 2015 ...Flood Warning extended until Monday evening...The Flood Warning continues for The Neosho River near Commerce. * until Monday evening, or until the warning is cancelled. * At 2:30 PM Sunday, the stage was 17.74 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by early Monday afternoon. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
143 WGUS84 KTSA 150056 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 756 PM CDT SUN JUN 14 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-150856- /O.EXT.KTSA.FL.W.0045.000000T0000Z-150615T1549Z/ /COMO2.2.ER.150613T1055Z.150614T1200Z.150615T0949Z.NO/ 756 PM CDT SUN JUN 14 2015 The Flood Warning continues for The Neosho River near Commerce. * until Monday morning, or until the warning is cancelled. * At 7:30 PM Sunday, the stage was 16.79 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by early Monday morning. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
708 WGUS84 KTSA 150738 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 238 AM CDT MON JUN 15 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-151444- /O.EXT.KTSA.FL.W.0045.000000T0000Z-150615T1444Z/ /COMO2.2.ER.150613T1055Z.150614T1200Z.150615T0844Z.NO/ 238 AM CDT MON JUN 15 2015 The Flood Warning continues for The Neosho River near Commerce. * until this morning, or until the warning is cancelled. * At 2:30 AM Monday, the stage was 15.23 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by early this morning. * Impact...At 15.0 feet, minor lowland flooding occurs. Low lying areas in Riverview Park experience minor flooding. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
185 WGUS84 KTSA 151413 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 913 AM CDT MON JUN 15 2015 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-151443- /O.CAN.KTSA.FL.W.0045.000000T0000Z-150615T1444Z/ /COMO2.2.ER.150613T1055Z.150614T1200Z.150615T0835Z.NO/ 913 AM CDT MON JUN 15 2015 The Flood Warning is cancelled for The Neosho River near Commerce. * At 8:30 AM Monday, the stage was 13.88 feet. * Flood stage is 15.0 feet. * The river fell below flood stage early this morning. * Forecast...The Neosho River near Commerce will continue falling and remain below flood stage. However, the river is expected to rise again to near 14.7 feet by Wednesday afternoon. This is below flood stage but above action stage. Therefore, the warning has been cancelled, but a flood advisory will remain in effect. * Impact...At 14.0 feet, low lying areas along the river in Riverview Park are threatened by high water, and faster flows are expected. Use extra caution or avoid recreational activities near the river. Interests near the river should continue to monitor later forecasts. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 12, 11:25 PM CDT, 3 hours 43 minutes earlier.
Area forecast discussion, Jun 12, 11:25 PM CDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1125 PM CDT FRI JUN 12 2015
.DISCUSSION...
THE 06Z TAF DISCUSSION IS INCLUDED BELOW.
&&
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
COMPLEX OF STORMS WILL AFFECT ERN OK TAF SITES OVER THE NEXT FEW
HOURS WITH IFR CONDITIONS WHERE STORMS HIT. GUIDANCE DOES NOT BRING
ACTIVITY OVER TO WRN AR SITES. SHOULD BE SOME BREAK DURING THE
MORNING BEFORE SCT AFTERNOON CHANCES RETURN.
LACY
&&
.PREV DISCUSSION... /ISSUED 946 PM CDT FRI JUN 12 2015/
DISCUSSION...
FRONTAL BOUNDARY SLICES OK FROM SOUTHWEST TO NORTHEAST
AT THIS TIME. LITTLE/NO MOVEMENT TO BOUNDARY NORTHEAST
OK THIS EVENING HAS LED TO COPIOUS RAINFALL NORTH TIER
NORTHEAST OK COUNTIES.
FAIRLY LARGE PATCH 4+ RAIN [RADAR EST] SOUTHEAST NOWATA
INTO WEST-CENTRAL CRAIG COUNTY. MAX RADAR EST RAIN ABOUT
5.3 IN. AT THIS TIME 10 MILES EAST OF THE CITY OF NOWATA.
SHORT TERM HRRR..CONTINUES..PRECIP ESPECIALLY NORTH WITH
ANOTHER PRECIP SLUG IN 09Z-13Z PERIOD. FLOOD WATCH NORTH-
EAST TIER OF COUNTIES
FLOOD WARNINGS HEAVY RAIN AREA ISSUED EARLIER THIS EVENING.
TURN AROUND...ETC.
GW
PREV DISCUSSION... /ISSUED 643 PM CDT FRI JUN 12 2015/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
STALLED FRONTAL BOUNDARY FROM WEST CENTRAL OK TO NORTHEAST
CORNER OF OK PRIMARY FOCUS FOR THUNDERSTORMS INTO SATURDAY.
TAF SITE KBVO PARTICULARLY VULNERABLE FOR SEVERAL ROUNDS OF
THUNDER AND TO LESSER EXTENT SITES KTUL/KRVS.
REMAINDER OF TAF SITES KMLC/KFYV/KXNA/KROG/KFSM LIKELY TO STAY
DRY AND MAINLY VFR...HOWEVER RISK 15-25 HND FOOT SC CEILINGS
PLUS OR MINUS HOUR OR TWO OF 12Z.
PREV DISCUSSION... /ISSUED 307 PM CDT FRI JUN 12 2015/
DISCUSSION...
THE THREAT FOR HEAVY RAIN WILL ENTER THE FORECAST ONCE AGAIN FOR
PORTIONS OF EASTERN OKLAHOMA AND WESTERN ARKANSAS THIS WEEKEND.
A FLASH FLOOD WATCH WILL BE POSTED FOR A FEW COUNTIES IN NORTHEAST
OKLAHOMA...MAINLY NORTH AND WEST OF TULSA FROM TONIGHT INTO SUNDAY
AFTERNOON.
AN UNSETTLED PERIOD OF WEATHER IS EXPECTED FOR MUCH OF THE FORECAST
PERIOD. THIS IS LARGELY DUE TO TWO MID-LEVEL LOWS THAT WILL AFFECT
THE AREA OVER THE NEXT SEVERAL DAYS. FIRST IS THE MID-LEVEL LOW
CURRENTLY OVER WESTERN KANSAS AND THE SECOND IS A MID-LEVEL LOW
STILL OVER CENTRAL CALIFORNIA. A COLD FRONT WILL DROP INTO EXTREME
NORTHEAST OKLAHOMA LATER TONIGHT INTO SATURDAY MORNING BEFORE MOVING
BACK NORTH. THIS BOUNDARY WILL ALSO AID IN BRINGING SHOWERS AND
THUNDERSTORMS TO THE REGION LATER TONIGHT AND AGAIN ON SATURDAY.
AS WE MOVE INTO NEXT WEEK...MORE TROPICAL MOISTURE FROM THE GULF
WILL SURGE INTO THE REGION HELPING TO FUEL THE DAILY SCATTERED
SHOWER AND THUNDERSTORM ACTIVITY.
THE MAIN THREAT DURING THIS FORECAST PERIOD WILL BE THE HEAVY RAIN.
AT THIS TIME...IT LOOKS LIKE THE HEAVIEST RAINS WILL OCCUR NEAR THE
KANSAS/OKLAHOMA BORDER WHERE 2 TO 4 INCHES OF RAIN WILL BE COMMON
DURING THE FORECAST PERIOD. LESSER AMOUNTS ARE EXPECTED FURTHER TO
THE SOUTH. HOWEVER...LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. THE
SEVERE THREAT IS LIMITED WITH ORGANIZED SEVERE WEATHER NOT EXPECTED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 69 85 72 85 / 70 70 70 50
FSM 72 87 72 85 / 30 40 50 40
MLC 72 85 72 85 / 30 40 50 30
BVO 69 84 70 85 / 100 80 70 60
FYV 69 82 69 83 / 30 40 50 40
BYV 69 83 69 83 / 30 50 50 50
MKO 71 85 70 86 / 40 30 50 40
MIO 70 85 70 85 / 80 40 60 50
F10 71 84 71 84 / 40 50 50 40
HHW 72 84 71 84 / 30 40 50 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM SUNDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059.
AR...NONE.
&&
AVIATION...30Hazardous weather outlook, Jun 12, 4:55 PM CDT, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 455 PM CDT FRI JUN 12 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-131030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 455 PM CDT FRI JUN 12 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA...NORTH OF INTERSTATE 44. ONSET...EVENING / OVERNIGHT HOURS. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA...NORTH OF INTERSTATE 44. ONSET...EVENING / OVERNIGHT. DANGEROUS HEAT. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. THREAT DIMINISHING THIS EVENING. DISCUSSION... THUNDERSTORM CHANCES WILL INCREASE THIS EVENING INTO THE OVERNIGHT HOURS... ESPECIALLY ACROSS NORTHEAST OKLAHOMA. A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE... HOWEVER...LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY CONCERN...MAINLY NORTH OF INTERSTATE 44 WHERE REPEAT THUNDERSTORMS MAY DEVELOP JUST SOUTH OF A FRONTAL BOUNDARY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... MOIST WEST TO SOUTHWEST UPPER FLOW WILL RESULT IN PERIODIC SHOWER AND THUNDERSTORM CHANCES THROUGH THE WEEKEND INTO MUCH OF NEXT WEEK. AT THIS TIME THE BEST CHANCES APPEAR TO BE SUNDAY NIGHT AND EARLY NEXT WEEK. LOCALLY HEAVY RAINFALL CAN BE ANTICIPATED...ESPECIALLY ACROSS NORTHEAST OKLAHOMA. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:06 PM CDT | Areal Flood Advisory | TSA | Nowata, Osage, Pawnee, Washington | 3 hr |
| Jun 12, 9:30 PM CDT | Areal Flood Warning | TSA | Craig, Nowata, Ottawa, Rogers | 12 hr |
| Jun 12, 9:48 PM CDT | Flash Flood Warning | TSA | Nowata | 12 hr |
| Jun 12, 10:13 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Washington | 6 hr |
| Jun 13, 12:54 AM CDT | Areal Flood Advisory | TSA | Mayes, Rogers, Tulsa, Wagoner | 3 hr |
| Jun 13, 4:47 AM CDT | Areal Flood Advisory | TSA | Creek, Muskogee, Nowata, Okmulgee, Osage, Pawnee and 4 more | 3 hr |
| Jun 13, 8:00 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Pushmataha | 2 hr |
| Jun 13, 8:59 AM CDT | Areal Flood Warning | TSA | Craig, Nowata, Rogers | 24 hr |
Nearby
River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.